A criterion for exponentiality in certain Lie groups

Dani, S. G. and McCrudden, M. (2001) A criterion for exponentiality in certain Lie groups. Journal of Algebra, 238 (1). pp. 82-98. ISSN 0021-8669

[img] PDF
sdarticle1.pdf
Restricted to Repository staff only

Download (141kB)
Official URL: http://www.sciencedirect.com/science?_ob=IssueURL&...
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 22 Topological groups, Lie groups
Depositing User: Ms Lucy van Russelt
Date Deposited: 17 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/537

Actions (login required)

View Item View Item